# SDR AALA981488

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Casting
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN BOLT HOLES WHERE TRACK ATTACHES TO FLAP.  HOLES BORED OUT TO REMOVED CORROSION AND BUSHINGS INSTALLED (HOLES REAMED TO .4485).  (M)
